# SDR SIMA20131116004

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 28,538 hours, 25,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PASSENGER DOOR WOULD NOT OPEN FROM THE INSIDE. THE LATCH WOULD ONLY PARTIALLY MOVE.  THE OUTSIDE LATCH MOVED ENOUGH TO PUSH THE DOOR OPEN AFTER GATE AGENT RAISED LATCH.  CLEANED AND LUBED MAIN PAX DOOR FRAME ROLLERS IAW AMM 53-21-02.  FOUND GOOD AT THIS TIME.
